| Model Number |
97702 |
| Medical Device Problem Codes |
Energy Output Problem (1431); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Device Overstimulation of Tissue (1991); Pain (1994)
| Date of Event |
01/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date is approximate.Year is confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a patient (pt) who was implanted with an implantable neurostimulator (ins).The reason for call was caller stated that the therapy stopped working about a year after it was implanted.Caller stated that they went to a doctor to try to reset the monitor to see if that would help and it didn't.Caller stated within one hour it went back to doing the same thing it was doing before.Caller added that it was going really high to the point where they couldn't tolerate it and the pain was immense because the machine was "messed up and doing too much". the patient was redirected to their healthcare provider to further address the issue.